Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An analogue of a problem of J. Balázs and P. Turán. III


Author: A. K. Varma
Journal: Trans. Amer. Math. Soc. 146 (1969), 107-120
MSC: Primary 41.10
DOI: https://doi.org/10.1090/S0002-9947-1969-0270031-0
MathSciNet review: 0270031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, General mean value and remainder theorems with applications to mechanical differentiation and integration, Trans. Amer. Math. Soc. 7 (1906), 107-136. MR 1500736
  • [2] J. Balázs and P. Turán, Notes on interpolation. II, Acta Math. Acad. Sci. Hungar. 8 (1957), 201-215. MR 0088590 (19:544d)
  • [3] -, Notes on interpolation. III (Convergence problem), Acta Math. Acad. Sci. Hungar. 9 (1958), 195-214. MR 0098264 (20:4725)
  • [4] E. Egervary and P. Turán, Notes on interpolation. V, Acta Math. Acad. Sci. Hungar. 9 (1958), 259-267. MR 0103364 (21:2136)
  • [5] G. Freud, Bemerkung über die konvergenz eines interpolationsvergahrens von P. Turán, Acta Math. Acad. Sci. Hungar. 9 (1958), 337-341. MR 0103365 (21:2137)
  • [6] C. H. Hermite, Sur la formula d'interpolation de Lagrange, J. Reine Angew Math. 84 (1878), 70-79.
  • [7] O. Kis, Remarks on interpolation, Acta Math. Acad. Sci. Hungar. 11 (1960), 49-64. (Russian) MR 0113070 (22:3911)
  • [8] G. Polya, Bemerkungen zur Interpolation und zur Näherungtheorie der Balkenbiegung, Z. Angew Math. Mech. 11 (1931), 445-449.
  • [9] J. Prasad and A. K. Varma, An analogue of a problem of J. Balázs and P. Turán. I, Canad. J. Math. 21 (1969), 54-63. MR 0240511 (39:1858)
  • [10] R. B. Saxena and A. Sharma, Convergence of interpolatory polynomials, Acta Math. Acad. Sci. Hungar. 10 (1959), 157-175. MR 0104949 (21:3699a)
  • [11] R. B. Saxena, Convergence of interpolatory polynomials, Trans. Amer. Math. Soc. 9 (1960), 361-385. MR 0111963 (22:2821)
  • [12] R. B. Saxena. Remark on a convergence theorem of (O, 1, 2, 4) interpolation, J. Indian Math. Soc. 29 (1965). MR 0192240 (33:467)
  • [13] J. Suranyi and P. Turán, Notes on interpolation. I, Acta Math. Acad. Sci. Hungar. 6 (1955), 67-79. MR 0071569 (17:148d)
  • [14] A. F. Timan, Theory of approximation, Pergamon Press, New York, 1963.
  • [15] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., Vol. 23, Amer. Math. Soc., Providence, R. I., 1959.
  • [16] G. Sansone, Orthogonal functions, Vol. 9, Interscience, New York, 1959. MR 0103368 (21:2140)
  • [17] I. J. Schoenberg, Analysis and applications: On Hermite Birkhoff interpolation, J. Math. Anal. Appl. 16 (1966), 538-542. MR 0203307 (34:3160)
  • [18] A. K. Varma and J. Prasad, An analogue of a problem of J. Balázs and P. Turán. II (Inequalities), Ann. Polon. Math. (to appear). MR 0270030 (42:4923)
  • [19] A. K. Varma and A. Sharma, Trigonometric interpolation, Duke Math. J. 32 (1965), 341-358. MR 0177233 (31:1497)
  • [20] A. K. Varma, On a problem of P. Turán on lacunary interpolation, Canad. Math. Bull. 10 (1967), 531-557. MR 0240512 (39:1859)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.10

Retrieve articles in all journals with MSC: 41.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0270031-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society